# SDR FDEA2020080541507

- Difficulty date: July 14, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 35,860 hours, 19,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Cracked
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE  - CROSSBEAM CRACKED, AT FR64 ,   BETWEEN -Y953 AND -Y1456 REPAIRED MAIN DECK CARGO COMPARTMENT FLOOR CROSSBEAM  AT FR64 ,   BETWEEN -Y953 AND -Y1456. PER A300-600F SRM51-10-15 FIG211.THIS REPAIR WAS CATEGORY  CATEGORY A REPAIR. MAJOR REPAIR IAW GMM6-2-100.
